A 39-year-old female asked:
Disclaimer

i feel fatigue and lack of energy all the time. i am obese weighing 85kg. i am taking pill for high blood pressure. tenormin (atenolol) 25mg daily..is my lack of?

2 doctor answers
Dr. Lee Marcus
30 years experience Cardiology
Many possibilities: From what you report there are many possibilities. If your blood pressure is under poor control that can lead to feelings of fatigue. Your being overweight likely is also contributing. Atenolol, a beta-blocker, while a low dose in your case, can cause fatigue and depression. Thyroid issues (underactive) can lead to both fatigue and weight gain. I would see your doc and discuss a full eval.
Answered on Aug 27, 2015
1
1 thank
Dr. Clarence Grim
56 years experience Endocrinology
Fatigue on BP meds: Tenormin (atenolol) is a Beta Blocker used for Rx of HTN. But in many will cause fatigue. I would discuss with team. I recommend the DASH eating plan always before starting BP meds. A disease that can be managed by diet should be managed no other way. Get the DASH Diet for Hypertension paperback by Thomas Moore et all and follow Chap 9 exactly for 2 weeks. Check BP each day. Report back to me.
Answered on Nov 28, 2017
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 64-year-old male asked:
Dr. Harold Fields
60 years experience Family Medicine
Beta blockers : I do not think that your reduced pulse rate is the cause of your lethargy. One of the main side effects of beta blockers is tiredness. Good Luck
1
1 thank
A 21-year-old male asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Possible side effect: Per Drugs.COM Nebivolol can be accompanied by somnolence in 1% to 10% of people. Please let your doctor know. REF: https://www.drugs.com/sfx/nebivolo ... Read More
A 56-year-old female asked:
Dr. Anthony Fritz
32 years experience Internal Medicine
Possibly: If you are experiencing lightheadedness or dizziness then your blood pressure is too low, otherwise contact your health provider to see if you need to ... Read More
A 25-year-old male asked:
Dr. Calvin Weisberger
50 years experience Cardiology
Combination: That combination should be safe. I presume you're doing something about your weight at 5'8" and 280lb.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month